# SDR DALA2024070306745

- Difficulty date: July 2, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N974AT
- Make and model: Boeing 717-200
- Aircraft serial: 55034
- Aircraft time: 58,292 hours, 40,837 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN ATL FOR SCHEDULED MAINTENANCE AND DURING ACCOMPLISHMENT OF WORKCARD 5530-01048-02, MAINTENANCE REPORTED CRACK INDICATIONS AT TWO EXISTING FASTENER LOCATIONS IN THE RH FRONT SPAR CAP LAYER FORWARD FLANGE. SUBJECT FASTENERS ARE IDENTIFIED AS HOLE 4 AND HOLE 5 BELOW ZFS=52.267.   MAINTENANCE REPORTED THAT THE CRACK INDICATION WAS ISOLATED TO THE SKIN LAYER ONLY WITH NO CRACKS REPORTED IN THE SPAR CAP. THE HOLES ARE COMMON TO AN EXISTING WRAP AROUND DOUBLER INSTALLED PER B717 SRM 55-30-01 REPAIR 7. ER/A 600805-14 AUTHORIZES THE BUSHING OF MULTIPLE HOLES, TRIMMING OF THE SKIN COMMON TO HOLE 5, REPAIR OF THE INTERNAL BONDED DOUBLER, AND INSTALLATION OF AN ENLARGED EXTERNAL DOUBLER.
